Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can testosterone cause leg pain in patients with Parkinsons's?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1725 Questions
Question
Can testosterone cause leg pain in patients with Parkinsons's? YYYY@YYYY
Posted Fri, 6 Dec 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Chakravarthy Mazumdar 10 minutes later
Brief Answer: Yes Detailed Answer: The question is vague. Do you mean testosterone supplements? Testosterone injections causes leg pain in all people who supplement. So possibly in Parkinson's as well. I would like to listen to a larger picture about the leg pain. I could see that you have multiple medical problems including high BP, diabetes, depression, gout. All of them are responsible for intense leg pain in the sufferers. I wish to listen to your complaints rather than the belief.
Above answer was peer-reviewed by
 
Follow-up: Can testosterone cause leg pain in patients with Parkinsons's? 9 minutes later
I also have arthritis and I thought the pain was increased arthritis, but the leg pain seemed to develop about the time I started the test-injections I feel better with the injections and would like to keep the injections, but the leg pain makes me use a walker.
 
 
Answered by Dr. Chakravarthy Mazumdar 10 minutes later
Brief Answer: Holistic approach for knee pain Detailed Answer: Ok Testosterone injections are a huge stress on the physical body. This adds to the existing stress that was already incurred because of multiple medical conditions especially arthritis. The muscles swell and the knees have to bear the extra brunt and thus pain increases. I still suggest a holistic approach dealing with your knee pain while taking support from the walker. Holistic approach includes local massages, accupressure/acupuncture plus cartilage injections. Hope this helps.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor